An inequality for Mill's ratio for the type III population

Nath G.B. (1973) An inequality for Mill's ratio for the type III population. Mathematical Proceedings of the Cambridge Philosophical Society, 73 2: 351-353. doi:10.1017/S030500410007691X


Author Nath G.B.
Title An inequality for Mill's ratio for the type III population
Journal name Mathematical Proceedings of the Cambridge Philosophical Society   Check publisher's open access policy
ISSN 1469-8064
Publication date 1973
Sub-type Article (original research)
DOI 10.1017/S030500410007691X
Volume 73
Issue 2
Start page 351
End page 353
Total pages 3
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 02:24:27 EST by System User